Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jules70

Veteran Member
  • Total Reviews

    0
  • Content Count

    690
  • Joined

  • Last visited

Posts posted by Jules70


  1. Day 155

    Well it's been a few months since I've posted anything. I'm doing well with the tane this time around. My derm bumped me up to 100mg this time. Seems to be working much better. I just finished month 5 and we decided to go one more month so I'm in the home stretch right now. The side effects haven't been bad at this high dose. By now I'm used to the dry skin and I don't really notice it anymore; still use chapstick all the time; wash my hair every couple days. My skin feels really thin and I think I bruise easy right now. The only BAD side effect kicked in this past month. I think my hair is starting to thin. I feel like I'm loosing more in the shower. They say it's temporary and is not a lasting effect. So unless it gets bad I'm sticking it out for one more month. What's a girl to do??! I'll have to see about getting a pic posted and update more now that I'm at the end of my course. Thanks for reading!! ;)


  2. I suffered from both facial and bacne all through my teens. My face eventually cleared up but my back never did (cystic, whiteheads and blackheads). I went to a new G.P. and when he saw my back he told me he had taken accutane and that I should try it. He referred me to a derm in the building and she prescribed tane. I wish I had known about it YEARS ago. My first course cleared me about 75% (it was severe) I just started my second course with alittle over a year between the two.

  3. Day 25

    How dry I am.................. How dry I am................. Did I mention how dry I am! :lol:

    Not much to say right now. My hair is dry, my nose is dry (bloodly nose blowing :wacko: ) and the skin on my face is dry. I've been battling with these awful dry white flakey patches on either side of my chin. The Oil of Olay is not cutting it. It's horrible and so very noticable (sp) I've got to figure something out. Any ideas out there?? Anyone else have to deal with this? It's been alittle over a week now. Ughhhhhhhh!

    I'm also alittle tired, more so than normal, and I get a slight ache in my lower back occassionaly.

    Okay, enough complaining. ;) Jules


  4. Hey Kristen! Nice to see a familiar face on the .org. I'm back for my second course as well. I just finished rereading thru your log. Looks like you started off pretty rough the 1st time. Hope it's a little smoother for you this time. I started off at 40mgs again this time. I feel like I'm reacting to the tane faster this time. Have you noticed the same thing?? I'm only on day 25 and I'm SOOOOOOOOOOO dry. Hope all is well! Jules

  5. Day 17

    I feel like the tane is working quicker this time around. Could just be my imagination thought ;) My lips are dry (chapstick junkie), have the lovely white dry patches on either side of my chin as well as overall flakyness, the oil is gone & I could probably get away with washing my hair evey other day now. I think I'm starting the purge. My nose feels rough and I've got a little flair up on my back (my major trouble spot). So things seem to be going really well so far. :lol: I'm actually a little nervous about bumping up my mgs but if the derm wants to do it I'm not going to argue. :angel:

    I have to admit that I am doing things different this time around. I have dropped about 24lbs since my last course. I'm not drinking alcohol this time around and I'm eatting better. I take my pill with a 1/2 glass of whole milk right after dinner. Jules


  6. Hey! Sorry to hear about all the actives. Usually, the higher the dose to start the worse the breakout. Hang in there :comfort: If the headaches are that bad try an advil. It knocks them right out for me. The juice if fine to drink. It's the actually vitamin pills you want to stay away from.

  7. Day 7

    One week down!! :dance: LOL

    Well, I'm in that combo stage right now. I'm getting dry patches on my chin, jaw line and forehead but still oily on cheeks and nose. Also have a bit of a flair up going along jaw line. Red, raised bumps that have not come to a head. Just hanging out there under the skin saying "you can't get me!" ;) I noticed this morning that my hair is not quite as oily as usual. The changes have begun! :blink:


  8. Hello! :wavey: Sounds like your doing well. I'm also surprised that your derm started you right off with 80mgs a day. Mine started me at 40mgs for the first month to adjust then bumped me to 80mgs starting the 2nd month. Also tend to get less of an IB if it's gradual. Oh well! :shrug:

    You poor thing :comfort: Pinkeye?? Yuck. I've had that before after coming off some serious antibiotics. Hope you feel better.


  9. Hello. I agree, there is no reason you can't wear makeup while on accutane. Before I started my 1st course I used Cover Girl liquid & powder. I made the switch to bare minerals/escentuals once I started to dry out. It covers wonderfully and feels so light on your skin. IMHO I was the same as you, I only wore makeup when I was going out of the house. :blush:


  10. Day 1 ~ Second Course

    37/F here. I have been battling with acne since about the 5th grade (however old that makes you). I had facial and body acne growing up. My face cleared up for the most part in my 20's but the bacne never went away. Because it's the back it's much easier to hide. I just got tired of hiding. So here I am. I did my course of accutane in 2006. It did not completly clear me but it did improve my skin. So I waited a year and am going to try again. So here's to positive thinking. :boogie:

    Alright!! Popped my first pill with dinner tonight. :dance: I'm starting with 40mgs of Sotret once a day. I'm looking forward to this round because I know what to expect. No surprises! I don't expect to see anything happen for the first couple weeks, then I'll start to dry out, then the itchies start, then the clearing begins, then I get even dryer, then the little aches and pains set in and the exhaustion. Then, finally, I'm done with my course. Should take about 6 months. :wacko: LOL Guess we'll find out if that's accurate for a second course as time goes by. Hope to make some new .org friends. I had such a wonder/positive experience the first time around.


  11. Congrats on finally starting tane. 37/f here and I just started my second course of accutane tonight. I was wondering if you got your dosage question answered. I'd be surprised if she started you on 80mgs. That's kinda high to start. I'm at 40mg once a day. 1 40mg tablet a day. Also, within the next couple of weeks you should consider not using the topicals anymore. Accutane is so drying on it's own that the topicals may hurt your skin. Accutane is a very powerful drug. In my experience less is better. Just my 2cents. ;) I'll be checking back on your log. Good luck. Jules

×